bruises :(

hi everyone, anyone out there on lefludomide. ive been on this drug for going on 8 months but lately im not feeling the benefit of this also have started getting bruises on my body when ive not knocked myself. spoke to my doctor last week as my knee which is the worst joint feels like its going to give way.and constantly painful, told her I spoke to my rheumy a couple of months ago and he thinks I should kinda put up with it so she didn't really no what to say!!! im going back to see her next week to see if anything what these bruises could be. michelle :)

Last edited by

6 Replies

  • I take Leflunomide, when talking about 'bruises' is it when you hit or scrap yourself it looks not similar to a normal bruise but similar to blood seeping under your skin? Blood seeping under the skin, is what I had sometimes in the past but more when my combination was with MTX and not with my combination now, I inject Enbrel as well. If it's normal bruises then I only get them if I really knock myself, which would be normal.

    I hope I am making sense to you, and do mention it to your rhumey team. xxx

  • If you get an answer let me know. I've had this too. Mystery bruises appearing. Sometimes looks like I used to do when I was playing low class Sunday football! So unless someone's been thumping me in the night, and wife swears its not her :-) it must be something connected with the drugs?

  • I am on it too but only a couple of weeks and that is one of the side effects they told me to watch for as it could indicate low platelets. Weird your rheumy said not to worry I would be asking again for blood tests to check.

  • I'd be asking about blood tests too, if I was bruising either for no reason, or far too easily. Not necessarily seeing rheumatologist for that though, as GP should take that kind of thing seriously and do the blood tests.

  • Have you been on steroids at all in the past year?

    Steroids result in an increased rate of bruising - I can literally look like I've fallen down a flight of stairs and have no memory of knocking myself. I'm also on Leflunomide but for me it's def the steroids that cause the problem. Hope this helps:-}


  • I haven't personally used leflunomide but from what I have read easy brusing is one of the most obvious side effects :-(

You may also like...